Alert archive / Florida / Tropical Storm Warnings in 2021

Tropical Storm Warning 1003, NWS Tallahassee, FL

June 18, 2021

NWS Tallahassee, FL issued this tropical storm warning at Jun 18, 2021, 11:17 PM EDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 18, 2021, 11:17 PM EDT (03:17 UTC)
Expired
Jun 19, 2021, 4:33 PM EDT
In force
17 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted.

906 
WHUS72 KTAE 190317
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
1117 PM EDT Fri Jun 18 2021

GMZ750-770-191130-
/O.CAN.KTAE.SC.Y.0024.000000T0000Z-210620T1500Z/
/O.NEW.KTAE.TR.W.1003.210619T0317Z-000000T0000Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
1017 PM CDT Fri Jun 18 2021

...TROPICAL STORM WARNING IN EFFECT...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...South winds 25 kt with gusts around 35 kt and seas 6 to 
  7 feet.

* WHERE...Coastal waters from Mexico Beach to Okaloosa Walton 
  County Line FL out 20 NM and Waters from Mexico Beach to 
  Okaloosa Walton County Line FL from 20 to 60 NM.

* WHEN...Tropical Storm force winds will be possible through
  Sunday morning, however the best chance will be on Saturday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ752-772-191130-
/O.CON.KTAE.SC.Y.0024.000000T0000Z-210620T1500Z/
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
1017 PM CDT Fri Jun 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SUNDAY...

* WHAT...South winds 20 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 feet.

* WHERE...Gulf waters from Mexico Beach to Apalachicola out 60 
  nautical miles.

* WHEN...Until 10 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
3 follow-up statements
564 
WHUS72 KTAE 190746
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
346 AM EDT Sat Jun 19 2021

GMZ750-770-191800-
/O.CON.KTAE.TR.W.1003.000000T0000Z-000000T0000Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
246 AM CDT Sat Jun 19 2021

...TROPICAL STORM WARNING REMAINS IN EFFECT...

* WHAT...South winds 25 kt with gusts around 35 kt and seas 7 to 
  10 feet.

* WHERE...Coastal waters from Mexico Beach to Okaloosa Walton 
  County Line FL out 20 NM and Waters from Mexico Beach to 
  Okaloosa Walton County Line FL from 20 to 60 NM.

* WHEN...Tropical Storm force winds will be possible through 
  Sunday morning, however the best chance will be on Saturday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ730-755-765-775-191800-
/O.EXB.KTAE.SC.Y.0024.000000T0000Z-210620T2100Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
346 AM EDT Sat Jun 19 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT SUNDAY...

* WHAT...South winds 20 to 25 kt with gusts up to 30 kt and seas 
  3 to 5 feet.

* WHERE...Nearshore Gulf waters from the Ochlockonee River to 
  the Suwannee River out 20 nautical miles, Coastal Waters From 
  Ochlockonee River to Apalachicola Fl out to 20 Nm, and Waters 
  from Suwannee River to Apalachicola FL from 20 to 60 NM.

* WHEN...Until 5 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ752-772-191800-
/O.EXT.KTAE.SC.Y.0024.000000T0000Z-210620T2100Z/
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
246 AM CDT Sat Jun 19 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT SUNDAY...

* WHAT...South winds 20 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 feet.

* WHERE...Gulf waters from Mexico Beach to Apalachicola out 60 
  nautical miles.

* WHEN...Until 4 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
291 
WHUS72 KTAE 191347
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
947 AM EDT Sat Jun 19 2021

GMZ750-770-200600-
/O.CON.KTAE.TR.W.1003.000000T0000Z-000000T0000Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
847 AM CDT Sat Jun 19 2021

...TROPICAL STORM WARNING REMAINS IN EFFECT...

* WHAT...South winds 25 kt with gusts around 35 kt and seas 7 to 
  10 feet.

* WHERE...Coastal waters from Mexico Beach to Okaloosa Walton 
  County Line FL out 20 NM and Waters from Mexico Beach to 
  Okaloosa Walton County Line FL from 20 to 60 NM.

* WHEN...Tropical Storm force winds will be possible through 
  Sunday morning, however the best chance will be on Saturday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ730-752-755-765-772-775-200600-
/O.CON.KTAE.SC.Y.0024.000000T0000Z-210620T2100Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
947 AM EDT Sat Jun 19 2021 /847 AM CDT Sat Jun 19 2021/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT /4 PM
CDT/ SUNDAY...

* WHAT...South winds 20 to 25 kt with gusts up to 30 kt and seas 
  3 to 5 feet.

* WHERE...Nearshore Gulf waters from the Ochlockonee River to 
  the Suwannee River out 20 nautical miles, Coastal Waters From 
  Ochlockonee River to Apalachicola Fl out to 20 Nm, and Waters 
  from Suwannee River to Apalachicola FL from 20 to 60 NM.

* WHEN...Until 5 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
347 
WHUS72 KTAE 192033
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
433 PM EDT Sat Jun 19 2021

GMZ750-770-200445-
/O.CAN.KTAE.TR.W.1003.000000T0000Z-000000T0000Z/
/O.EXA.KTAE.SC.Y.0024.000000T0000Z-210620T2100Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
333 PM CDT Sat Jun 19 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT SUNDAY...
...TROPICAL STORM WARNING IS CANCELLED...

* WHAT...South winds 20 to 25 kt with occasional gusts to Gale
  force. Seas 6 to 10 feet subsiding to 5 to 7 feet Sunday.

* WHERE...Coastal waters from Mexico Beach to Okaloosa Walton 
  County Line FL out 20 NM and Waters from Mexico Beach to 
  Okaloosa Walton County Line FL from 20 to 60 NM.

* WHEN...Until 4 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ730-752-755-765-772-775-200445-
/O.CON.KTAE.SC.Y.0024.000000T0000Z-210620T2100Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
433 PM EDT Sat Jun 19 2021 /333 PM CDT Sat Jun 19 2021/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT /4 PM
CDT/ SUNDAY...

* WHAT...South winds 20 to 25 kt with gusts up to 30 kt and seas 
  3 to 5 feet.

* WHERE...Nearshore Gulf waters from the Ochlockonee River to 
  the Suwannee River out 20 nautical miles, Coastal Waters From 
  Ochlockonee River to Apalachicola Fl out to 20 Nm, and Waters 
  from Suwannee River to Apalachicola FL from 20 to 60 NM.

* WHEN...Until 5 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this tropical storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tropical storm warning went out at Jun 18, 8:39 PM EDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jun 18, 8:39 PM EDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
839 PM EDT Fri Jun 18 2021

.UPDATE...

The outer fringe of the potential tropical system is currently
advancing northward across our Florida panhandle coastal waters.
As the center of the system continues to move northward and inland
over southeast LA later tonight through daybreak, some of the
outer bands will move inland across the tri-state region with the
heaviest rains mainly along and west of the river. The current
forecast package covers this well and there are no changes
expected at this time.

&&

.PREV DISCUSSION [751 PM EDT]...

.NEAR AND SHORT TERM [Through Sunday night]...

Potential Tropical Cyclone 3 will lift northward and approach the
central Gulf coast tonight. As this occurs, rainbands on the
eastern side of the storm will push across the tri-state area,
bringing impacts to the region that are highlighted below. Even as
the system lifts northward and likely tracks across Georgia on
Sunday and further northeast Sunday night, the rain will persist
across the region through the short term. PoPs remain high,
particularly across the western portion of the region, on both
Saturday and Sunday.

Heavy Rain - Potential Tropical Cyclone 3 will bring heavy rain to
the region, particularly across the Florida Panhandle, southeast
Alabama and portions of southwest Georgia. These areas could see 3-7
inches of rain through Monday. A Flash Flood Watch was issued for
that region and flash flooding and river flooding will be
possible. East of there, generally 1-3 inches of rain is expected.
The greatest rainfall totals are expected during the day on
Saturday.

Wind Gusts - Tropical Storm Warnings are in effect to the
Okaloosa/Walton County line, just west of our forecast area. Gusty
winds will still be expected across the western third of our CWA,
particularly tonight into Saturday.

Tornadoes - There is a marginal risk for severe weather on Saturday
and Sunday with a few tornadoes possible associated with the outer
rain bands. Saturday's risk is highest across the western half of
the area, and Sunday's risk is focused across south-central Georgia.

Beach Hazards - The stronger winds and waves will bring the risk of
high rip currents and high surf to area beaches which will lead to
dangerous beach conditions and the potential for minor erosion.

The cloud coverage and rainfall will help to limit high temperatures
to the 80s. Lows will be in the lower 70s.

.LONG TERM [Monday Through Friday]...

The remnants from potential tropical cyclone three will have
dissipated by the beginning of the week but upper level troughing
over the southeast US and rich deep-layer moisture will lead to
widespread showers and storms continuing through much of the
upcoming week. Of concern through this period will be any rainfall
that falls on areas that receive flooding rain over the weekend from
potential tropical cyclone three. Temperatures will hover around or
just below average through much of the week due to enhanced cloud
cover and rain chances with highs most days in the upper 80s. Rain
chances will lessen towards the end of the week as upper level
troughing begins to translates east and upper level ridging takes
over. However, with a large upper level ridge expected to control
the pattern across the western US, it's possible we'll return to an
active rainy pattern again next weekend.

.AVIATION...
[Through 00Z Sunday]

MVFR cigs accompanied with rain, heavy at times, along with a few
thunderstorms will gradually spread inland impacting ECP and DHN
overnight and then eastward through the day Saturday impacting
ABY, TLH and VLD. CIGS and VSBYs may lower to IFR/LIFR at times in
the heavier rain and thunderstorms. Gusty winds can be expected as
well.

.MARINE...

A disorganized tropical system is expected to move toward the
north-central gulf coast tonight, then into the Southeastern US
this weekend. A Small Craft Advisory for 20 to 25 knot southerly
winds and occasional seas up to 9 feet is in effect for the waters
west of Apalachicola thru Sunday morning. While sustained
tropical storm force winds are not forecast in our waters at this
time, we cannot rule out tropical storm force gusts in any storms.
Elevated southwest winds around 15 knots and seas up to 3 feet
are expected to persist on Monday and Tuesday.

.FIRE WEATHER...

A wet pattern is in store beginning this weekend and continuing
into next week. Critical fire weather conditions are not expected.

.HYDROLOGY...

Potential Tropical Cyclone three will bring heavy rain to the area
beginning on Saturday. As the system lifts northward, rain will
continue as a front approaches early in the week. This will result
in rainfall totals of 3 to 7 inches through Tuesday across
portions of the Florida Panhandle, southeast Alabama and portions
of southwest Georgia. In addition, isolated higher amounts are
possible. Both flash flooding and river flooding will be possible
with the higher rainfall amounts. A flash flood watch remains in
effect for portions of the Florida panhandle, southeast Alabama,
and southwest Georgia through Sunday evening. The greatest chance
of seeing river flooding is along the Pea, Choctawhatchee, and
Shoal Rivers where the heaviest amounts are expected to fall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   73  84  73  85  73 /  40  80  70  70  40
Panama City   75  84  76  84  76 /  70 100  90  80  40
Dothan        71  79  71  84  73 /  40 100  90  80  40
Albany        73  83  72  85  73 /  20  80  80  80  50
Valdosta      71  86  72  86  72 /  20  60  60  70  40
Cross City    73  89  75  87  74 /  20  50  50  60  40
Apalachicola  76  84  76  84  76 /  40  70  70  60  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch from 2 AM EDT /1 AM CDT/ Saturday through
     Sunday evening for Calhoun-Central Walton-Coastal Bay-
     Coastal Gulf-Holmes-Inland Bay-Inland Gulf-Jackson-North
     Walton-South Walton-Washington.

     High Rip Current Risk through late Sunday night for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 4 AM EDT /3 AM CDT/ Sunday for Coastal
     Bay-Coastal Gulf-South Walton.

GA...Flash Flood Watch from 2 AM EDT Saturday through Sunday evening
     for Clay-Early-Quitman-Randolph.

AL...Flash Flood Watch from 1 AM CDT Saturday through Sunday evening
     for Coffee-Dale-Geneva-Henry-Houston.

GM...Small Craft Advisory until 10 AM CDT Sunday for Coastal waters
     from Mexico Beach to Apalachicola FL out 20 NM-Coastal
     waters from Mexico Beach to Okaloosa Walton County Line FL
     out 20 NM-Waters from Apalachicola to Mexico Beach FL from
     20 to 60 NM-Waters from Mexico Beach to Okaloosa Walton
     County Line FL from 20 to 60 NM.

&&

UPDATE...Barry
NEAR TERM...DVD
SHORT TERM...DVD
LONG TERM...Dobbs
AVIATION...Barry
MARINE...DVD
FIRE WEATHER...Merrifield
HYDROLOGY...DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:18 PM EDTSpecial Marine WarningTAE117 min
Jun 18, 9:23 PM EDTSpecial Marine WarningTAE22 min
Jun 18, 9:50 PM EDTSpecial Marine WarningTAE115 min
Jun 18, 10:24 PM EDTSpecial Marine WarningTAE96 min
Jun 19, 5:57 AM EDTWind AdvisoryTAEBay, Holmes, Walton, Washington20 hr
Jun 19, 8:57 AM EDTSpecial Marine WarningTAE78 min
Jun 19, 9:27 AM EDTSevere Thunderstorm WarningTAEBay, Walton, Washington45 min
Jun 19, 9:58 AM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Holmes, Jackson, Walton, Washington49 min
Jun 19, 10:01 AM EDTTornado WarningTAEWalton14 min
Jun 19, 10:24 AM EDTTornado WarningTAEHolmes, Walton21 min
Jun 19, 10:36 AM EDTTornado WarningTAEWashington8 min
Jun 19, 11:19 AM EDTSpecial Marine WarningTAE33 min
Jun 19, 1:52 PM EDTSevere Thunderstorm WarningTAEBay, Walton, Washington38 min
Jun 19, 2:01 PM EDTSevere Thunderstorm WarningTAEWalton44 min
Jun 19, 2:25 PM EDTSevere Thunderstorm WarningTAEHolmes, Walton, Washington50 min
Jun 19, 3:02 PM EDTSpecial Marine WarningTAE118 min
Jun 19, 3:02 PM EDTSevere Thunderstorm WarningTAEBay43 min
Jun 19, 3:09 PM EDTTornado WarningTAEBay36 min
Jun 19, 3:13 PM EDTSevere Thunderstorm WarningTAEHolmes62 min
Jun 19, 4:57 PM EDTSpecial Marine WarningTAE2 hr
Jun 19, 6:52 PM EDTSpecial Marine WarningTAE113 min
Jun 19, 7:17 PM EDTSevere Thunderstorm WarningTAEHolmes, Walton, Washington43 min
Jun 19, 7:55 PM EDTSevere Thunderstorm WarningTAEHolmes, Jackson50 min
Jun 19, 11:08 AM EDTSpecial Weather StatementTAELee37 min
Jun 19, 12:47 PM EDTTornado WarningTAEEarly28 min
Jun 19, 1:07 PM EDTTornado WarningTAEEarly43 min
Jun 19, 1:39 PM EDTTornado Warning Tornado observedTAEClay, Randolph53 min
Jun 19, 2:21 PM EDTTornado WarningTAERandolph33 min
Jun 19, 3:45 PM EDTSpecial Weather StatementTAEBerrien, Irwin, Lanier30 min
Jun 19, 2:31 PM EDTSevere Thunderstorm WarningTAECoffee, Geneva44 min
Jun 19, 2:49 PM EDTSevere Thunderstorm WarningTAECoffee, Dale, Geneva, Houston26 min

Nearby

Tropical Storm Warnings in Florida, 2021Every tropical storm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.